I am 6 months pregnant and am taking 200mg of seroquel and 37.5 mg of effexor for my bipolar disorder. This is my first pregnancy and I was wondering if you think I should stay on my medications during my last trimester. I read that the baby can go through withdrawls. I was wondering if taking medication effected your baby at all. I am sorry that you are depressed and anxious. I suffer with the same feelings and was taking lamictal before I got pregnant but I was taking it along with Effexor and Seroquel and Abilify. Are you taling any other medications for depression? You might need to talk to your Dr. about adjusting your meds. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.